MAUDE Adverse Event Report: MEDTRONIC NAVIGAITON, INC FUSION; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGAITON, INC FUSION; INSTRUMENT, STEREOTAXIC
Model Number 960-527
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation due the fact that the instrument was discarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a sacroiliac and thoracolumbar procedure.It was reported that when universal drill guide (udg) was being drilled the bit tip broke off.The health care professional was able to remove the broken bit without causing patient injury.The procedure was completed with navigating using the stealth midas.The procedure was delayed less than an hour.No impact on patient outcome.

Brand Name
FUSION
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGAITON, INC
826 coal creek circle
lousiville CO 80027
MDR Report Key8312462
Report Number1723170-2019-00567
Device Sequence Number16194470
Product Code HAW
UDI-Device Identifier00673978090023
UDI-Public00673978090023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-527
Device Catalogue Number960-527
Device Lot Number171003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR
Patient Weight57